Exponential probabilistic inequalities

Research output: Contribution to journalArticle

Abstract

We extend the mapping properties of martingale transforms, decoupling inequalities, differential subordination, and the Stein inequalities to exponential Orlicz spaces. Copyright © 2018 Springer Science+Business Media, LLC, part of Springer Nature.
Original languageEnglish
Pages (from-to)399-407
JournalLithuanian Mathematical Journal
Volume58
Issue number4
DOIs
Publication statusPublished - Oct 2018

Fingerprint

Martingale Transform
Differential Subordination
Orlicz Spaces
Decoupling
Business

Citation

Ho, K.-P. (2018). Exponential probabilistic inequalities. Lithuanian Mathematical Journal, 58(4), 399-407. doi: 10.1007/s10986-018-9410-7

Keywords

  • Martingale transform
  • Decoupling inequalities
  • Differential subordination
  • Stein's inequalities
  • Exponential Orlicz spaces